# SDR 20000801SH046

- Difficulty date: June 9, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 6420 · Tail Rotor Head
- Part: Bar
- Part number: L642A2005102
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,261 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED TORSION BAR WORN BEYOND LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
